# SDR DALA2023112109621

- Difficulty date: November 17, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 71,965 hours, 9,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 DURING EMERGENCY PATH LIGHTS CHECK FOUND LIGHTS INOP AT L/H SIDE 44-47 PAX SEATS. CORRECTIVE ACTION: REPAIRED IAW A330 ESPM 20-43-12. 44-45 AND 47 OPS NOW OK. PERFORMED OPS CK OF PATH LIGHT AT 46(B) CK'S GOOD. (5096782)
